# SDR ABXA9700134

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412185
- Condition: Corroded
- Location: Bs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CORRODED AT STATION 383, WHEN A PREVIOUS REPAIR WAS REMOVED.  REPAIRED IAW ABX REA D953-15936-MR.
